# SDR CA961021014

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747233B
- Engine: Pwa JT9D7
- System (JASC): 2530 · Buffet/Galleys
- Part: Socket
- Part number: 03910808P4
- Condition: Burnt
- Location: Galley Hot Cup
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) BIG SPARK FROM ORANGE LIGHT ON LEFT HOT CUP IN GALLEY #3 AREA AROUND BLACKENED AND HALF GALLEY SHUT DOWN, EXTINGUISHER USED, FULL INFLIGHT FIRE DRILL. HOT CUP LIGHT SOCKET BURNT, REPLACED.
